# SDR ASAA2012082092755

- Difficulty date: August 2, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 21,343 hours, 6,419 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 5906067
- Condition: Tripped
- Location: Nr1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDG NR 1 ENG DELTA P INDICATOR POPPED.  ACFT GROUNDED.  R & R SCAVENGE FILTERS REF AMM 24-11-41. OPS AND LEAK CHECKED GOOD REF FIM 24-11-00.  NO DEFECTS NOTED.
